Alert archive / Colorado / High Wind Watches in 2020
High Wind Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Jan 16, 2020, 3:11 PM MST for 6 counties in Colorado. It took effect at Jan 17, 2020, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 16, 2020, 3:11 PM MST (22:11 UTC)
- In effect from
- Jan 17, 2020, 8:00 AM MST
- Expired
- Jan 17, 2020, 3:46 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772 WWUS75 KPUB 162211 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 311 PM MST Thu Jan 16 2020 COZ060-072>075-080-082-087-088-170615- /O.NEW.KPUB.HW.W.0001.200117T1500Z-200118T0600Z/ Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains Above 10000 Feet-Pikes Peak Above 11000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 311 PM MST Thu Jan 16 2020 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 11 PM MST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts up to 80 mph expected across the higher terrain, and gusts up to 65 mph possible across the lower elevations. * WHERE...The Eastern Sawatch Mountains Above 11000 Feet, the Sangre de Cristo Mountains, the Wet Mountains Above 10000 Feet, Pikes Peak Above 11000 Feet, and the Southern Interstate 25 Corridor, including Walsenburg and Trinidad. * WHEN...From 8 AM to 11 PM MST Friday. * IMPACTS... Travel will be difficult, especially for high profile vehicles on north to south orientated roads. Strong winds could blow down trees and power lines. * ADDITIONAL DETAILS...There could be reduced visibilities Friday afternoon and evening in areas of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ079-081-083>086-170615- /O.NEW.KPUB.HW.A.0001.200117T1500Z-200118T0300Z/ Wet Mountains between 6300 and 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 311 PM MST Thu Jan 16 2020 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 75 mph possible across the higher terrain, and gusts to 60 mph possible across the lower elevations. * WHERE...The Wet Mountains between 6300 and 10000 Feet, Teller County and the Rampart Range, Eastern Fremont County, El Paso County and Pueblo County. * WHEN...From Friday morning through Friday evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles on north to south orientated roads. Strong winds could blow down trees and power lines. * ADDITIONAL DETAILS...There could be reduced visibilities Friday afternoon and evening in areas of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
2 follow-up statements
218 WWUS75 KPUB 170539 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1039 PM MST Thu Jan 16 2020 COZ060-072>075-080-082-087-088-171345- /O.CON.KPUB.HW.W.0001.200117T1500Z-200118T0600Z/ Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains Above 10000 Feet-Pikes Peak Above 11000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1039 PM MST Thu Jan 16 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 11 PM MST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts up to 80 mph expected across the higher terrain, and gusts up to 65 mph possible across the lower elevations. * WHERE...The Eastern Sawatch Mountains Above 11000 Feet, the Sangre de Cristo Mountains, the Wet Mountains Above 10000 Feet, Pikes Peak Above 11000 Feet, and the Southern Interstate 25 Corridor, including Walsenburg and Trinidad. * WHEN...From 8 AM to 11 PM MST Friday. * IMPACTS... Travel will be difficult, especially for high profile vehicles on north to south orientated roads. Strong winds could blow down trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ079-081-083>086-171345- /O.CON.KPUB.HW.A.0001.200117T1500Z-200118T0300Z/ Wet Mountains between 6300 and 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 1039 PM MST Thu Jan 16 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MST FRIDAY THROUGH FRIDAY EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 75 mph possible across the higher terrain, and gusts to 60 mph possible across the lower elevations. * WHERE...The Wet Mountains between 6300 and 10000 Feet, Teller County and the Rampart Range, Eastern Fremont County, El Paso County and Pueblo County. * WHEN...From Friday morning through Friday evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles on north to south orientated roads. Strong winds could blow down trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
930 WWUS75 KPUB 171046 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 346 AM MST Fri Jan 17 2020 COZ079-081-171900- /O.UPG.KPUB.HW.A.0001.200117T1500Z-200118T0300Z/ /O.EXB.KPUB.HW.W.0001.200117T1500Z-200118T0300Z/ Wet Mountains between 6300 and 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet- 346 AM MST Fri Jan 17 2020 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected. * WHERE...Wet Mountains between 6300 and 10000 Feet and Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 and 11000 Feet Counties. * WHEN...From 8 AM this morning to 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ083>086-171900- /O.UPG.KPUB.HW.A.0001.200117T1500Z-200118T0300Z/ /O.EXB.KPUB.HW.W.0001.200117T1800Z-200118T0300Z/ Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 346 AM MST Fri Jan 17 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...West winds 20 to 40 mph with gusts up to 60 mph expected. * WHERE...Canon City Vicinity/Eastern Fremont County, Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet, Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet and Pueblo Vicinity/Pueblo County Below 6300 Feet Counties. * WHEN...From 11 AM this morning to 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ087-088-171900- /O.EXT.KPUB.HW.W.0001.200117T1800Z-200118T0300Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 346 AM MST Fri Jan 17 2020 ...HIGH WIND WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet and Trinidad Vicinity/Western Las Animas County Below 7500 Feet Counties. * WHEN...From 11 AM this morning to 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ060-072>075-080-082-171900- /O.CON.KPUB.HW.W.0001.200117T1500Z-200118T0600Z/ Eastern Sawatch Mountains Above 11000 Feet- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains Above 10000 Feet-Pikes Peak Above 11000 Feet- 346 AM MST Fri Jan 17 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 85 mph expected. * WHERE...Southern Sangre de Cristo Mountains Above 11000 Feet, Pikes Peak Above 11000 Feet, Wet Mountains Above 10000 Feet, Northern Sangre de Cristo Mountains Above 11000 Feet, Northern Sangre de Cristo Mountains Between 8500 and 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet and Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet Counties. * WHEN...From 8 AM this morning to 11 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ Hodanish
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Jan 16, 11:46 AM MST, 3 hours 25 minutes earlier.
Area forecast discussion, Jan 16, 11:46 AM MST, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1146 AM MST Thu Jan 16 2020 .UPDATE... Issued at 1131 AM MST Thu Jan 16 2020 No real big updates this morning, mainly adjust pops to reflect latest trends through this afternoon. Latest satellite imagery depicting Pacific moisture continuing to stream out ahead of main upper level trough approaching the western CONUS. This increase in moisture will assist with further saturation across southern CO here in the near term, with snow across the southwest mountains likely increasing in coverage through mid afternoon. No changes to the headlines and snow amounts for the Eastern San Juan Mountains at this time. Only change was to slightly reduce pops this morning, before quickly ramping them up this afternoon. Have noted some returns on radar for locations along and southeast of a line from Kim to Lamar this morning. Initial drier air in place has likely limited precip development, though persistent WAA in this location into the afternoon should help saturate the column enough for some light precip. Thermal profiles would suggest snow, possibly varying with sleet at times, through early afternoon. However, additional warming later today may help favor more of a rain snow mix. Will continue to monitor this location this afternoon into tonight, as some guidance is showing additional precip development. This would be concerning as cooling surface temps this evening and additional low/mid level warming would support freezing drizzle or light freezing rain. && .SHORT TERM...(Today and tonight) Issued at 425 AM MST Thu Jan 16 2020 Currently... Considerable high cloudiness covered the region early this morning. Temps were generally in the 20s across the plains with teens and single digits in the mtns. The coldest air was up near Leadville and in the Gunnison River Valley and up in the upper Rio Grande River Valley. Temps in these areas were generally in the single digits. The San Luis Valley (SLV) was relatively warm with temps in the 10s. On the large scale, impressive trough was located just offshore of the west coast and it was moving east. Today... Main concern today is the potential for some light mixed freezing and/or frozen precip in the SLV and across the plains. Temps today are likely not to rise too much and expect highs only in the 30s and lower 40s across the plains. Some precip down along the NM and KS border may be mixed frozen/freezing later this morning and later this afternoon. At this time it should be light so do not expect any significant accumulations of ice, however some locally slippery areas could occur along highway 287 over the far eastern plains and US-50 generally east of Lamar to the KS border. Overall, the greatest chance of precip over the plains will generally be east of a line from Lamar to Kim. Over the mtns along the NM border and the southern SLV, some snow and mixed precip in the SLV will be possible this afternoon, but precip is expected to be relatively light. Tonight... Main concern is how much snow is going to fall in the San Juans. Some guidance has backed off on snowfall this area and am concerned forecasted amounts may not materialize. At this time the heaviest snowfall will likely occur late this evening into the early morning hours and then let up towards sunrise. Any light precip over the far eastern plains will likely push out into KS by midnight. Low temps tonight are going to be tricky along the mtns/plains interface and the I-25 corridor region. As the trough axis moves east, the sfc trough is going to push out onto the plains during the early morning hours, and temps along the mtns/plains interface are likely going to warm up later tonight due to the downslope southwesterly flow. Over the highest terrain, winds will start to ramp up and gusts to 40-50 mph will be common across the mtn tops, especially the mtns south of US-50. \/Hodanish .LONG TERM...(Friday through Wednesday) Issued at 425 AM MST Thu Jan 16 2020 ...Wild ride on Friday, then more relaxed over the weekend... Friday...Upper trough swings across the Rockies, bringing a wide variety of rapidly changing weather conditions to the state through the day. The main part of this upper trough will make a move to the northeast through the day, so initial heavier snow over the southwest mts will shift to the central mts around midday. The central mts will have to be monitored as this system progresses for a potential winter weather advisory. Snow will be restricted to the higher terrain, while the high valleys may only see an inch of snow. The second part or threat of this system will be the strong winds sweeping across the entire forecast area through the day, starting around mid-morning. West to southwest winds of 15 to 25 mph, with gusts of 40 to 50 mph, will be possible across the plains, while the mts will see sustained winds of 20 to 30 mph with gusts around 60 mph. This will cause blowing snow and restricted visibilities across mt passes, as well as tricky travel along I-25 and all north-south oriented highways for high profile vehicles. A high wind watch has been issued north of Monument Hill, which makes sense since winds further north are anticipated to be stronger, but WFO Pueblo will continue to monitor for that potential south of the Palmer Divide as well. Final concern across the plains will be the fire weather potential. At this time, humidity levels are expected to remain well above warning criteria so no highlight will be issued. However, any open burning on Friday is highly discouraged. Friday night the upper trough axis swings across the state, swinging the strong and gusty winds around to a N-NW direction, and bringing an end to snow over the mts soon after midnight. As for temps, expect highs in the 30s to lower 40s for the high valleys, and 50s to around 60F for the plains. The slightly warmer temps will be a by-product of the strong winds, and may any be achieved for a short period of time before cloud cover, snow showers, and colder air push in. Saturday through Monday...As the upper system exits to the east, dry and gradually warming conditions are expected for the forecast area. It will be cooler across the plains on Sat due to the cold air ushered in the night before, then temps for Sun and Mon will stabilize. For the high valleys, max temps are forecast to be in the upper 20s to upper 30s each day. Across the plains, look for highs in the upper 30s to mid 40s on Sat, then 40s to around 50F on Sun and Mon. Tuesday and Wednesday...Long range models hint at an initial disturbance pushing across Colorado on Tue, then a stronger low pressure system moving in on Wed. The extended procedure introduces more snow to the mts on Tue into Wed, then spreads pcpn to the eastern plains Wed night, and cannot argue that trend. However, there is the indication that the system on Wed will be stronger and last into Thu, so stay tuned to see how this system develops. Moore && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1041 AM MST Thu Jan 16 2020 VFR conditions will continue at all three terminals though cigs will lower through the late afternoon and evening at KALS as snow showers spread up from the south. Snow accumulations should remain under an inch at the terminal. KCOS and KPUB will see MVFR to IFR stratus spread in from the east with fog possible at both terminals after 04-05z. If low level moisture advects in from the east more quickly than expected, there is a chance that IFR to LIFR conditions could develop at KCOS and KPUB. Cigs will erode quickly Saturday morning as westerly winds kick in during the late morning/early afternoon. Gusts up to 45 kts will be possible. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 5 PM MST Friday for COZ068. && UPDATE...RODRIGUEZ SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...KT
Hazardous weather outlook, Jan 16, 4:37 AM MST, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 437 AM MST Thu Jan 16 2020 COZ058>089-093>099-171400- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 437 AM MST Thu Jan 16 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A Pacific storm system will move towards the region today. This system will bring some light mixed precipitation to the plains this afternoon and evening. The best chance for mixed precipitation will generally be east of a line from Lamar to Kim. Some slippery areas are likely to occur, especially over bridges and overpasses. Snow will be possible over the San Juans later this afternoon and last into the night time hours. Locally heavy snow will be possible over the San Juans, especially from late this evening into the early morning hours of Friday. Across the remainder of the high terrain, light snow accumulations will be possible. It will become very windy over the mountains later tonight and considerable blowing snow will be likely. Some light mixed precipitation will be possible across the San Luis Valley later this afternoon into the night time hours. Locally slippery conditions will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Snow will continue across all of the area mountains on Friday as a storm system sweeps across the state. Few to several inches of new snow are anticipated across the peaks of the Sangre de Cristo Mountains as well as along the Continental Divide through the day Friday, with the Eastern San Juan Mountains expected to receive the heaviest amounts. Strong west to southwest winds of 20 to 30 mph, with gusts up to around 60 mph, will create areas of blowing snow and restricted visibilities for area mountain passes Friday day and night. The next chance for snow is expected along the Continental Divide, beginning on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across all of the mountains, the high valleys and across the far southeast plains later today through tonight. 34/27
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:37 PM MST | Winter Storm Warning | PUB | Conejos, Mineral, Rio Grande | 44 hr |
| Jan 16, 3:11 PM MST | High Wind Warning | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 12 more | 32 hr |
| Jan 16, 3:13 PM MST | Winter Weather Advisory | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Custer and 7 more | 29 hr |
Nearby
High Wind Watches in Colorado, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.